If you need an accessible version of this item please contact JSTOR User Support

Geometry of Generalized Complex Numbers

Anthony A. Harkin and Joseph B. Harkin
Mathematics Magazine
Vol. 77, No. 2, Permutations (Apr., 2004), pp. 118-129
Stable URL: http://www.jstor.org/stable/3219099
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Geometry of Generalized Complex Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119
  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121
  • Thumbnail: Page 
122
    122
  • Thumbnail: Page 
123
    123
  • Thumbnail: Page 
124
    124
  • Thumbnail: Page 
125
    125
  • Thumbnail: Page 
126
    126
  • Thumbnail: Page 
127
    127
  • Thumbnail: Page 
128
    128
  • Thumbnail: Page 
129
    129